# SDR DXTA2012112605190

- Difficulty date: November 23, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N120QS
- Make and model: Beech 400A
- Aircraft serial: RK409
- Aircraft time: 3,206 hours, 3,030 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

RED LIGHT IN GEAR HANDLE WOULD NOT EXTINGUISH AFTER GEAR RETRACTION, TOWER NOTICED AND SAID IT APPEARS TO BE THE RT SIDE.  GEAR WAS EXTENDED NORMALLY WITH A GEAR SAFE INDICATION, LANDED NORMALLY.  JACKED ACFT AND SWUNG LANDING GEAR. CONFORMED INTRANSIT GEAR FAULT.  FOUND NOSE LANDING AFT DOOR ADJUSTED TO TIGHT.  ADJUSTED DOOR TO CORRECT TENSION. CHECKED NOSE UPLOCK LOOK FOR CORRECT ADJUSTMENT. RIGGED NOSE UP LOCK SWITCH FOR CORRECT OVERTRAVEL. SAFETIED SWITCH AND GEAR DOOR. PERFORMED MORE THAN 20 FAULT FREE GEAR SWINGS.  DOWNJACKED AIRCRAFT.  WORK DONE IAW MM 32-20-00-201, 32-30-00-201 AND 32-10-00-201.
